Duistermaat-Heckman measures in a non-compact setting
Compositio Mathematica, Volume 94 (1994) no. 2, pp. 113-128.
@article{CM_1994__94_2_113_0,
     author = {Prato, Elisa and Wu, Siye},
     title = {Duistermaat-Heckman measures in a non-compact setting},
     journal = {Compositio Mathematica},
     pages = {113--128},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {2},
     year = {1994},
     zbl = {0815.58010},
     mrnumber = {1302313},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_2_113_0/}
}
TY  - JOUR
AU  - Prato, Elisa
AU  - Wu, Siye
TI  - Duistermaat-Heckman measures in a non-compact setting
JO  - Compositio Mathematica
PY  - 1994
DA  - 1994///
SP  - 113
EP  - 128
VL  - 94
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1994__94_2_113_0/
UR  - https://zbmath.org/?q=an%3A0815.58010
UR  - https://www.ams.org/mathscinet-getitem?mr=1302313
LA  - en
ID  - CM_1994__94_2_113_0
ER  - 
%0 Journal Article
%A Prato, Elisa
%A Wu, Siye
%T Duistermaat-Heckman measures in a non-compact setting
%J Compositio Mathematica
%D 1994
%P 113-128
%V 94
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1994__94_2_113_0
Prato, Elisa; Wu, Siye. Duistermaat-Heckman measures in a non-compact setting. Compositio Mathematica, Volume 94 (1994) no. 2, pp. 113-128. http://www.numdam.org/item/CM_1994__94_2_113_0/

[A] M.F. Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982), 1-15. | MR | Zbl

[BV] N. Berline, M. Vergne, Classes caractéristiques équivariantes, formule de localisation en cohomologie équivariante, Comptes Rendus Acad. Sc. Paris 295 (1982), 539-541; Zéros d'un champ de vecteurs et classes caractéristiques équivariantes, Duke Math. J. 50 (1983), 539-549. | MR | Zbl

[CDM-HNP] M. Condevaux, P. Dazord and P. Molino, Géométrie du moment, In Travaux du Séminaire Sud-Rodanien de Géométrie I, Publ. Dép. Math. Nouvelle Sér. B 88-1, Univ. Claude-Bernard, Lyon (1988), pp. 131-160; | MR

J. Hilgert, K.-H. Neeb and W. Plank, Symplectic convexity theorems and coadjoint orbits, preprint 1993. | Numdam | MR | Zbl

[DHV] M. Duflo, G. Heckman and M. Vergne, Projection d'orbites, formule de Kirillov et formule de Blattner, Mem. Soc. Math. France 15 (1984), 65-128. | Numdam | MR | Zbl

[DH] J.J. Duistermaat and G.J. Heckman, On the variation in the cohomology of the symplectic form of the reduced phase space,Invent. Math. 69 (1982), 259-268; Addendum, ibid. 72 (1983), 153-158. | MR | Zbl

[F-L-B] W. Fenchel, Convex cones, sets, and functions, Princeton University lecture notes (1953); | Zbl

S.R. Lay, Convex sets and their applications, John Wiley & Sons, New York, Chichester, Brisbane, 1982, Chap. 8; | MR | Zbl

A. Brøndsted, An introduction to convex polytopes, Springer-Verlag, New York, Heidelberg, Berlin, 1983, §8. | MR | Zbl

[GLS] V. Guillemin, E. Lerman and S. Sternberg, On the Kostant multiplicity formula, J. Geom. Phys. 5 (1988), 721-750. | MR | Zbl

[GP] V. Guillemin and E. Prato, Heckman, Kostant, and Steinberg formulas for symplectic manifolds, Adv. Math. 82 (1990), 160-179. | MR | Zbl

[GS] V. Guillemin and S. Sternberg, Symplectic techniques in physics, Cambridge University Press, Cambridge, New York, Melbourne, 1990, §II.27. | MR | Zbl

[H] G. Heckman, Projection of orbits and asymptotic behaviour of multiplicities for compact connected Lie groups, Invent. Math. 67 (1982), 333-356. | MR | Zbl

[He] S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press, Orlando, San Diego, New York, 1978, Chap. VIII. | MR | Zbl

[Hö] L. Hörmander, The analysis of linear partial differential operatorsI, 2nd ed., Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1990, §7.4. | MR

[HC1] Harish-Chandra, Invariant differential operators on a semi-simple Lie algebra, Proc. Nat. Acad. Sci. U. S. A. 42 (1956), 252-253. | MR | Zbl

[HC2] Harish-Chandra, Representations of semisimple Lie groups IV, Amer. J. Math. 77 (1955), 743-777. | MR | Zbl

[JK] L.C. Jeffrey and F.C. Kirwan, Localization for nonabelian group actions, preprint, alg-geom/9307001, 1993. | MR

[K1] A. Knapp, Bounded symmetric domains and holomorphic discrete series, Symmetric spaces, Eds. W. M. Boothby and G. L. Weiss, Marcel Dekker, Inc., New York, 1972, pp.211-246. | MR | Zbl

[K2] A. Knapp, Representation theory of semisimple Lie groups, Princeton University Press, Princeton, 1986, Chap. VI. | MR | Zbl

[P] E. Prato, Convexity properties of the moment map for certain non-compact manifolds, preprint (1992), to appear in Comm. Anal. Geom. | MR | Zbl

[W] S. Wu, An integration formula for the square of moment maps of circle actions, Lett. Math. Phys. 29 (1993), 311-328. | MR | Zbl